# SDR UALA2013032201811

- Difficulty date: March 21, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 40,635 hours, 16,771 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Crew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.   FOUND O2 BOTTLE WELL ABOVE LIMITS OF 8300 PSI, PER CAPTS REQUEST SERVICE O2 TO FULL.  REMOVAL-INSTALLATION OF BOTTLE PER MM.  LEAK CHECKED OKAY.
